On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5, 5)
No Thumbnail Available
Date
2022
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Math Soc Serbia-drustvo Matematicara Srbije
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper is devoted to introduce a way of construction of the well-defined boundary conditions for the solutions of a singular fifth-order equation with deficiency indices (5, 5). Imposing suitable separated and coupled boundary conditions some properties of the eigenvalues of the problems have been investigated.
Description
Keywords
Fifth-Order Equation, Eigenvalue Problems, Boundary Conditions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Uğurlu, ekin; Taş, Kenan. (2022). "On Singular Fifth-Order Boundary Value Problems With Deficiency Indices (5,5)", Matematicki Vesnik, Vol.74, No.2, pp.79-88.
WoS Q
Scopus Q
Q3
Source
Volume
74
Issue
2
Start Page
78
End Page
87
Page Views
1
checked on Nov 29, 2025
Google Scholar™
Sustainable Development Goals
3
GOOD HEALTH AND WELL-BEING

6
CLEAN WATER AND SANITATION

7
AFFORDABLE AND CLEAN ENERGY

10
REDUCED INEQUALITIES

14
LIFE BELOW WATER

16
PEACE, JUSTICE AND STRONG INSTITUTIONS

17
PARTNERSHIPS FOR THE GOALS
